Skip to main content
Log in

Another analog of Ramsey numbers

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Behzad, M., Radjavi, H.: The line analog of Ramsey numbers. Israel J. Math.5, 93–96 (1967).

    Google Scholar 

  2. Erdos, P.: Some remarks on the theory of graphs. Bull. Amer. Math. Soc.53, 292–294 (1947).

    Google Scholar 

  3. —— Remarks on a theorem of Ramsey. Bull. Res. Counc. Israel,7F, 21–24 (1957).

    Google Scholar 

  4. Erdos, P.: Graph theory and probability I. Canad. J. Math.11, 34–38 (1959).

    Google Scholar 

  5. —— Graph theory and probability II. Canad. J. Math.13, 346–352 (1961).

    Google Scholar 

  6. Graver, J. E., Yackel, J.: An upper bound for Ramsey numbers. Bull. Amer. Math. Soc.72, 1076–1079 (1966).

    Google Scholar 

  7. Greenwood, R. E., Gleason: Combinatorial relations and chromatic graphs. Canad. J. Math.7, 1–7 (1955).

    Google Scholar 

  8. Harary, F.: A seminar on graph theory. New York: Holt, Rinehart, and Winston 1967.

    Google Scholar 

  9. Kalbfleisch: Canad. Math. Bull.8, 575–584 (1965).

    Google Scholar 

  10. Ore, O.: Theory of graphs. Amer. Math. Soc. Colloq.38, Providence, 1962.

Download references

Author information

Authors and Affiliations

Authors

Additional information

Definitions not given here can be found in [8, 10].

Rights and permissions

Reprints and permissions

About this article

Cite this article

Behzad, M., Radjavi, H. Another analog of Ramsey numbers. Math. Ann. 186, 228–232 (1970). https://doi.org/10.1007/BF01433281

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01433281

Navigation